# SDR CA150429008

- Difficulty date: April 29, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 6100 · Propeller System
- Part: Controller
- Condition: Malfunctioned
- Location: Left Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE POWERPLANT MESSAGE CAME ON.  CREW ELECTED TO DIVERT. NR 1 PEC REPLACED.  OK ON GROUND RUN.
